Citation

BibTex format

@article{Geraldes:2017:10.1002/jor.23572,
author = {Geraldes, DM and Hansen, U and Jeffers, J and Amis, AA},
doi = {10.1002/jor.23572},
journal = {JOURNAL OF ORTHOPAEDIC RESEARCH},
pages = {2765--2772},
title = {Stability of small pegs for cementless implant fixation},
url = {http://dx.doi.org/10.1002/jor.23572},
volume = {35},
year = {2017}
}

RIS format (EndNote, RefMan)

TY  - JOUR
AU - Geraldes,DM
AU - Hansen,U
AU - Jeffers,J
AU - Amis,AA
DO - 10.1002/jor.23572
EP - 2772
PY - 2017///
SN - 0736-0266
SP - 2765
TI - Stability of small pegs for cementless implant fixation
T2 - JOURNAL OF ORTHOPAEDIC RESEARCH
UR - http://dx.doi.org/10.1002/jor.23572
UR - http://gateway.webofknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&KeyUT=WOS:000418935200023&DestLinkType=FullRecord&DestApp=ALL_WOS&UsrCustomerID=1ba7043ffcc86c417c072aa74d649202
UR - http://hdl.handle.net/10044/1/46250
VL - 35
ER -